MAUDE Adverse Event Report: ACE SURGICAL TRUSCREW; DENTAL IMPLANT SCREW

ACE SURGICAL TRUSCREW; DENTAL IMPLANT SCREW
Model Number 45427502
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Screw broke off in the bone of patient and had to be surgically removed.

Brand Name
TRUSCREW
Common Device Name
DENTAL IMPLANT SCREW
Manufacturer (Section D)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02302
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key17219625
Report Number1287163-2023-01374
Device Sequence Number12318106
Product Code DZE
UDI-Device Identifier00614950006106
UDI-Public00614950006106
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K06139700614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45427502
Device Catalogue Number45427502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexPrefer Not To Disclose